# SDR ASOA2014063010776

- Difficulty date: June 4, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMS AND TOP PLATE CORRODED AT RBL 9 AND BS 349.  R & R PACKER IAW SRM 51-42-06-001-001, 51-23-00-001-001, 51-40-11-001-001, 51-25-16 AND DWG SH670-32167, 53-21-43-101-001.
